An asymptotic relation arising in the decomposition of the likelihood of order statistics

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In the decomposition of the score function based on all the order statistics, (equation presented) we study the asymptotic behaviour of the maximum conditional likelihood estimator, based on the second term on the right, and suggest an indirect way to study that of the maximum likelihood estimator based on the first term. We also give an asymptotic relation between the maximum likelihood estimators in each part.

Original languageEnglish
Pages (from-to)101-106
Number of pages6
JournalStatistics and Probability Letters
Volume29
Issue number2
DOIs
Publication statusPublished - 1996 Aug 30

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'An asymptotic relation arising in the decomposition of the likelihood of order statistics'. Together they form a unique fingerprint.

  • Cite this